# SDR DLM88090255

- Difficulty date: January 17, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 48,241 hours, 36,267 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT ELEVATOR CONTROL TAB TRAILING EDGE.  THIS ITEM WAS WORKED ON OPN 1031 CARDS 1254 TO 1262.  REPAIR WAS IDENTIFIED IAW PS 900-5-1 NO 4.  TAD WAS BALANCED IAW SRM 55-20-2D.
